# SDR R61A201408030985

- Difficulty date: August 3, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- Engine: Ge CF348E5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND NLG STEERING MANIFOLD BRACKET IS CRACKED.  MX R & R NLG STEERING MANIFOLD BRACKET IAW SRM 51-41-02, 51-43-03, PN 170-10788-401, BRACKET.
